Most people enjoy the results of their Botox treatment for 3-4 months
Thank you for your question innap. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expression such as the vertical lines between the brows seen when one frowns. Most people enjoy the results of their Botox treatment for 3-4 months after the treatment, but this is variable. The fastest I have seen it wear off is at 2 months. In our office we have patients return 2 weeks after their treatment to take after photographs and assess the results. At this point additional units may be added if necessary. Please follow up with your doctor for specific recommendations. Good luck!
Botox should last approximately three to four months. If you still have significant movement after such a short time for a Botox touch-up. Best, Dr. Green
Botox usually lasts about 3-4 months. The duration of Botox
depends on the number of units injected and if the correct muscle group is
injected. Botox is meant to weaken the muscle groups receiving treatment, rather than completely paralyze the muscle. This is particularly important when treating the forehead. Dosages exceeding 20 units in the
forehead are rarely warranted, in my opinion, because the trade of complete
line effacement is not worth the side effect of noticeable drop in eyebrow position. The key
to success in forehead treatment is modest dosing (enough to soften the lines
with minimal impact on eyebrow position). We can be more aggressive, however, when treating the frown lines (or the 11 lines) between the eyebrows without a negative impact on brow position. You should return to your provider for a proper physical
exam and to determine if additional units of Botox are necessary. I
hope this information helps. Good luck!
The effect of BOTOX is dependent on the number of units injected and if the BOTOX is injected into the correct muscle group to give the maximal effect and the duration that you are expecting. I recommend that you return to your injector and ask them to help you, because after 40 units of BOTOX, this should not happen. If they are unable to, please consult with an experienced Board Certified Plastic Surgeon. Best wishes, Dr. Richard Swift
Botox should last 3-4 months
Thank you for your question.
The provider may have injected less knowing that it lasts you 9-12 months.
I would contact the provider and discuss the outcome with him/her.
Is it normal for Botox treatment to last only a few weeks?
Hello, and thank you for your question. In general, Botox lasts for an average of 3-4 months. I would recommend following up with your provider, as he/she will be able to evaluate your result and determine whether or not you received the correct dosage. I hope this information helps, and I wish you the best of luck.
Botox not lasting as long
I suggest that you go back to see your injector. In my office, I want to make sure that all of my patients have a great result and I want to see them back for any concerns. Occasionally a Botox injection will not work as well for unexplained reasons. Putting more Botox in will likely take care of the problem.
If your Botox did not last long this time, I'd discuss this with your injector. I've seen this happen in patients, and the next Botox injection usually works just fine. I really don't have an answer as to why this happens occasionally (fortunately it is VERY occasionally), but it can. I would recommend you see an experienced injector if your current injector is new.
Andrew Campbell, M.D.
Facial Plastic Specialist
Quintessa Aesthetic Centers
- If Botox usually lasts a year in you, it is very odd that it didn't last a long time time this time.
- I suggest you see the doctor who treated you to discuss -
- Always see a Board
Certified Plastic Surgeon.
Hope you find this information helpful. Best wishes.
Great question! As you know and have experienced, Botox should last a lot longer than you experienced. Please call and see your injector ASAP. Sometimes you can get a bad batch of Botox and it will not take affect at all or go away sooner. Other patients of your injector maybe experiencing the same thing. Thanks again for your question.